Author = Ezzati, R
Number of Articles: 4
1. Convergence, Consistency and Stability in Fuzzy Differential Equations

Volume 12, Issue 3, May and June 2015, Pages 95-112

R. Ezzati; K. Maleknejad; S. Khezerloo; M. Khezerloo


2. Existence and uniqueness of the solution of fuzzy-valued integral equations of mixed type

Volume 12, Issue 2, March and April 2015, Pages 87-94

R. Ezzati; F. Mokhtarnejad


3. Application of parametric form for ranking of fuzzy numbers

Volume 12, Issue 1, January and February 2015, Pages 59-74

R. Ezzati; S. Khezerloo; S. Ziari


4. NEW MODELS AND ALGORITHMS FOR SOLUTIONS OF SINGLE-SIGNED FULLY FUZZY LR LINEAR SYSTEMS

Volume 9, Issue 3, May and June 2012, Pages 1-26

R. Ezzati; S. Khezerloo; Z. Valizadeh; N. Mahdavi-Amiri